# SDR HEEA967277

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PH
- Make and model: Bell 206L-3
- Aircraft serial: 51334
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075739105
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES 3% HIGH OUT OF TOLERANCE AND SLUGGISH OPERATION.
